Yet another proof of the entropy power inequality

Olivier Rioul 1, 2
1 COMNUM - Communications Numériques
LTCI - Laboratoire Traitement et Communication de l'Information
Abstract :

Yet another simple proof of the entropy power inequality is given, which avoids both the integration over a path of Gaussian perturbation and the use of Young’s inequality with sharp constant or Rényi entropies. The proof is based on a simple change of variables, is formally identical in one and several dimensions, and easily settles the equality case.

Document type :
Journal articles
Complete list of metadatas

https://hal.telecom-paristech.fr/hal-02287594
Contributor : Telecomparis Hal <>
Submitted on : Friday, September 13, 2019 - 5:07:54 PM
Last modification on : Thursday, October 17, 2019 - 12:36:59 PM

Identifiers

  • HAL Id : hal-02287594, version 1

Citation

Olivier Rioul. Yet another proof of the entropy power inequality. IEEE Transactions on Information Theory, 2017, 63 (6), pp.3595-3599. ⟨hal-02287594⟩

Share

Metrics

Record views

7